Facebook Pixel
EmpowHER Guest

Hello, i had sex and the condom came off, so i took postinor 2, had both pills at the same time and the Saturday after I'm experiencing so slight abdominal pain and spotting....... What does it mean, does it indicate pregnancy

By Anonymous June 26, 2016 - 4:22am
Rate This

My period is scheduled for july 7, and I'm really scared, cos its similar to implantation bleeding. Pls help me

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The first step to making emergency contraception as effective as possible is taking it correctly. You need to take the second pill exactly 12 hours after the first. Since you did not take it correctly, that reduces the effectiveness. However, this does not necessarily mean you are pregnant. Expect side effects including: nausea, tender breasts, cramping, and bleeding a few days later (just like you experienced).
The side effects can mirror pregnancy symptoms, but it does not necessarily mean you are pregnant.
Keep in mind that your next period can also be irregular because of the hormones in the EC.

June 26, 2016 - 8:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!